# SDR SWAA2022030134590

- Difficulty date: December 24, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE; STA 1016 +13 WL 208 LBL 3 STRAP HAS CORROSION / REMOVED DAMAGED STRAP AT 1016+13 WL 208 LBL 3 AND INSTALLED NEW STRAP ITEM 147A5620U3 P.O. 725693 PER SRM 51-40-02 AND BOEING DWG 147A5600 REV H AND BOEING DWG 147A5730 REV: A TRM 57373U 1-20-19 DAMAGD STRAP FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM
